Illinois Journal of Mathematics

A note on the range of the operator $X \rightarrow AX-XB$

Lawrence A. Fialkow

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 25, Issue 1 (1981), 112-124.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256047371

Digital Object Identifier
doi:10.1215/ijm/1256047371

Mathematical Reviews number (MathSciNet)
MR602902

Zentralblatt MATH identifier
0443.47003

Subjects
Primary: 47A62: Equations involving linear operators, with operator unknowns
Secondary: 47A10: Spectrum, resolvent

Citation

Fialkow, Lawrence A. A note on the range of the operator $X \rightarrow AX-XB$. Illinois J. Math. 25 (1981), no. 1, 112--124. doi:10.1215/ijm/1256047371. https://projecteuclid.org/euclid.ijm/1256047371


Export citation